# SDR I5PA2021070105703

- Difficulty date: June 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,305 hours, 33,213 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 3162
- Condition: Faulted
- Location: Rt Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF INOP.   REMOVED AND REPLACED R HF TRANSCEIVER IAW AMM 23-11-03. RADIO CHECK NORMAL.
